# SDR FDEA201103211098

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N60131
- Condition: Misrepaired
- Location: Bs 1440 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK SNRM N00219 - AFT CARGO COMPT EXISTING REPAIR FOUND ON LT FRAME AT STA 1440 S26L.  THIS REPAIR IS NOT ALLOWED IAW SRM REQUIREMENTS ON SF ACFT.  EXISTING REPAIR R & R CARRIED OUT IAW EA F-5310-135897 (BS 1440, S-26L - S-27L) EXISTING LOWER LOBE FRAME REPAIR - REPAIR ASSESSMENT.  REPAIR IS CLASSIFIED AS MAJOR.
